hey guys i'm new to this website but not new to naps. i've been member on outlawmuscle for years but noticed recently naps is no longer on there for some reason. i started a new cycle a little over a week ago running test e and tren e. i'm taking 250mg of test and 150mg of tren twice a week (1.75ml total). now it has been several years since running tren and probably a couple of years since running any test just fyi. so far i've noticed about a day after each injection that at the injection site i'm getting a hard lump. not really red, barely sore and last roughly 4 days before going away. i know that this can be a common thing and i'm thinking maybe it's just my body getting used to it since it's been a while..
more info on the injections.
both products are geneza so i'm assuming that they are sterile and properly dosed.
i use alcohol pads to wipe down the top of the vial and also to wipe down where i'll be injecting
i use 23g 1.5" needles for injecting (always new needles that are sealed and sterile of course)
when injecting i take at least 10 seconds to push the gear through, slow and controlled
usually afterwards i'll massage the area for a little while
like i said before it's been a while since i've ran any injectables but i can't remember ever having this problem before. it's not really painful but it is annoying and makes picking injection sites more difficult. any other ideas would be great.
one last thing i'm also running 50mg of geneza dbol ed usually about an hour before workouts. i've never run dbol before but i've always heard it was supposed to be this really dramatic experience but so far almost two weeks in and i can't say that i feel anything from it. does it take a while before it starts giving that "pump" i've always heard about? i've run anadrol 50 in the past and it really was a dramatic experience and i've always read that these two steroids have similar effects. thoughts? thanks
Results 1 to 1 of 1
Thread: hard lumps after injecting
04-13-2017 02:52 PM #1
hard lumps after injecting